Informacja

Drogi użytkowniku, aplikacja do prawidłowego działania wymaga obsługi JavaScript. Proszę włącz obsługę JavaScript w Twojej przeglądarce.

Przeglądasz jako GOŚĆ

Wyszukujesz frazę ""34D30"" wg kryterium: Wszystkie pola


Tytuł :
An encounter of classical differential geometry with dynamical systems in the realm of structural stability of principal curvature configurations
Autorzy :
Sotomayor, Jorge
Pokaż więcej
Źródło :
São Paulo Journal of Mathematical Sciences. :1-24
Czasopismo naukowe
Tytuł :
Uniqueness and Hyers–Ulam Stability Results for Differential Variational Inequalities with Nonlocal Conditions
Autorzy :
Van Loi, NguyenAff1, Aff2
Vu, Mai Quoc
Pokaż więcej
Źródło :
Differential Equations and Dynamical Systems: International Journal for Theory, Real World Modelling and Simulations. :1-18
Czasopismo naukowe
Tytuł :
A simple criterion for finite time stability with application to impacted buckling of elastic columns
Autorzy :
Ru, C. Q.
Pokaż więcej
Źródło :
Applied Mathematics and Mechanics: English Edition. 39(3):305-316
Czasopismo naukowe
Tytuł :
Convergence and stability of generalized φ-weak contraction mapping in CAT(0) spaces
Autorzy :
Kim Kyung Soo
Pokaż więcej
Temat :
cat(0) space
generalized φ-weak contraction mapping
fixed point
ishikawa iterative scheme
comparably almost t-stable
54h25
34d30
54e35
47h09
47h10
Mathematics
QA1-939
Źródło :
Open Mathematics, Vol 15, Iss 1, Pp 1063-1074 (2017)
Opis pliku :
electronic resource
Relacje :
http://www.degruyter.com/view/j/math.2017.15.issue-1/math-2017-0089/math-2017-0089.xml?format=INT; https://doaj.org/toc/2391-5455
Dostęp URL :
https://doaj.org/article/83f5fec3e5974d8fa078c68919db0aab
Czasopismo naukowe
Tytuł :
The Hopf bifurcation in the Shimizu–Morioka system
Autorzy :
Llibre, Jaume
Pessoa, Claudio
Pokaż więcej
Źródło :
Nonlinear Dynamics: An International Journal of Nonlinear Dynamics and Chaos in Engineering Systems. February 2015 79(3):2197-2205
Czasopismo naukowe
Tytuł :
On a certain type of nonlinear differential equations admitting transcendental meromorphic solutions
Autorzy :
Zhang, Xia
Liao, LiangWen
Pokaż więcej
Źródło :
Science China Mathematics. October 2013 56(10):2025-2034
Czasopismo naukowe
Tytuł :
Generalized synchronization of identical chaotic systems on the route from an independent dynamics to the complete synchrony
Autorzy :
Jalnine, Alexey Yu.
Pokaż więcej
Źródło :
Regular and Chaotic Dynamics. May 2013 18(3):214-225
Czasopismo naukowe
Tytuł :
On the planar integrable differential systems
Autorzy :
Giné, Jaume
Llibre, Jaume
Pokaż więcej
Źródło :
Zeitschrift für angewandte Mathematik und Physik: Journal of Applied Mathematics and Physics / Journal de Mathématiques et de Physique appliquées. August 2011 62(4):567-574
Czasopismo naukowe
Tytuł :
On the integrable rational Abel differential equations
Autorzy :
Giné, Jaume
Llibre, Jaume
Pokaż więcej
Źródło :
Zeitschrift für angewandte Mathematik und Physik: Journal of Applied Mathematics and PhysicsJournal de Mathématiques et de Physique appliquées. February 2010 61(1):33-39
Czasopismo naukowe
Tytuł :
Phase portraits for quadratic homogeneous polynomial vector fields on $$ \mathbb{S}^2 $$
Autorzy :
Llibre, Jaume
Pessoa, Claudio
Pokaż więcej
Źródło :
Rendiconti del Circolo Matematico di Palermo. December 2009 58(3):361-406
Czasopismo naukowe
Tytuł :
Newton flows for elliptic functions I Structural stability: characterization & genericity
Autorzy :
Helminck, G. F.
Twilt, F.
Pokaż więcej
Temat :
steady stream
Applied Mathematics
Computational Mathematics
elliptic function (Jacobian
Mathematics - Dynamical Systems
Analysis
phase portrait
Dynamical system
30C15, 30D30, 30F99, 33E05, 34D30, 37C15, 37C20, 37C70, 49M15
elliptic
desingularized)
Weierstrass)
Numerical Analysis
Newton flow (rational
structural stability
Mathematics - Complex Variables
Źródło :
Complex Variables and Elliptic Equations, 63(6), 815 - 835. Taylor and Francis Ltd.
Opis pliku :
application/pdf
Tytuł :
Quadratic systems of conservation laws with generic behavior at infinity
Autorzy :
čanić, Sunčica
Pokaż więcej
Źródło :
Journal of Dynamics and Differential Equations. July 1997 9(3):401-426
Czasopismo naukowe
Tytuł :
Homoclinic twisting bifurcations and cusp horseshoe maps
Autorzy :
Deng, Bo
Pokaż więcej
Źródło :
Journal of Dynamics and Differential Equations. July 1993 5(3):417-467
Czasopismo naukowe

Ta witryna wykorzystuje pliki cookies do przechowywania informacji na Twoim komputerze. Pliki cookies stosujemy w celu świadczenia usług na najwyższym poziomie, w tym w sposób dostosowany do indywidualnych potrzeb. Korzystanie z witryny bez zmiany ustawień dotyczących cookies oznacza, że będą one zamieszczane w Twoim komputerze. W każdym momencie możesz dokonać zmiany ustawień dotyczących cookies